# SDR MASA97236

- Difficulty date: November 28, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N437YV
- Make and model: Dhav DHC8202
- Aircraft serial: 437
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Part number: 81152083101
- Condition: Torn
- Location: Emergency Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, FOUND 'LIFT HERE' PLACARD ON RIGHT AFT EMERGENCY EXIT, INTERIOR CABIN PANEL WAS HALF PEELED OFF AND TORN.  IT WAS SUSPECTED A PASSENGER TRIED TO TAKE IT OFF.  REMOVED AND REPLACED PLACARD.  (M)
